If you need an accessible version of this item please contact JSTOR User Support

Generalization of the Theorem of Glivenko-Cantelli

J. Wolfowitz
The Annals of Mathematical Statistics
Vol. 25, No. 1 (Mar., 1954), pp. 131-138
Stable URL: http://www.jstor.org/stable/2236518
Page Count: 8
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Generalization of the Theorem of Glivenko-Cantelli
Preview not available

Page Thumbnails

  • Thumbnail: Page 
131
    131
  • Thumbnail: Page 
132
    132
  • Thumbnail: Page 
133
    133
  • Thumbnail: Page 
134
    134
  • Thumbnail: Page 
135
    135
  • Thumbnail: Page 
136
    136
  • Thumbnail: Page 
137
    137
  • Thumbnail: Page 
138
    138